MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Codes Device-Device Incompatibility (2919); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the company's customer experience team via sms text messaging to report that their use of the device caused significant cramping and made their iud "descend".The customer stated that they subsequently had to have the iud removed.The company made three good-faith efforts to follow up with the customer ia email in order to obtain additional information, however, the customer failed to respond.The instructions for use that are provided in the packaging with the device states "consult your doctor if you are using an intrauterine device (iud).While uncommon, there is a risk of dislodging, displacing, or removing the iud by pulling on the iud string when removing flex reusable disc." the submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd
#204
venice, CA 90291
4242092711
MDR Report Key19997200
Report Number3012971814-2024-00017
Device Sequence Number19924170
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public00851906007590
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale